Simple flows of fluids with pressure-dependent viscosities. Hron, J., Malek, J., & Rajagopal, K., R. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 457(2011):1603-1622, 7, 2001.
bibtex   
@article{
 title = {Simple flows of fluids with pressure-dependent viscosities},
 type = {article},
 year = {2001},
 identifiers = {[object Object]},
 keywords = {incompressible,pressure-dep endent viscosity,rheology,uid},
 pages = {1603-1622},
 volume = {457},
 websites = {http://rspa.royalsocietypublishing.org/cgi/doi/10.1098/rspa.2000.0723},
 month = {7},
 day = {8},
 id = {1ec2036e-52d0-3ff4-9bd3-2a88f5c70fbb},
 created = {2010-10-18T12:15:15.000Z},
 accessed = {2011-05-27},
 file_attached = {false},
 profile_id = {ab3d2a40-c4fa-3fa0-a6b4-ec566f43db34},
 last_modified = {2012-04-12T08:09:01.000Z},
 read = {true},
 starred = {false},
 authored = {true},
 confirmed = {true},
 hidden = {false},
 citation_key = {Hron2001},
 bibtype = {article},
 author = {Hron, Jaroslav and Malek, J. and Rajagopal, K R},
 journal = {Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences},
 number = {2011}
}
Downloads: 0